Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 76309, 11 pages

General variational inclusions in Lp spaces

Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 16 March 2006; Revised 9 May 2006; Accepted 11 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor, “General variational inclusions in spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 76309, 11 pages, 2006. doi:10.1155/IJMMS/2006/76309